Ok, yesterday I was having some major boob soreness, which I just sort of attributed to the bcp. Then late last night I started to have some brown spotting like I do before my period. Usually this lasts a few - up to four or five days. BCP aside, this is only CD12. Never in my life have I had a two week cycle. They've always been irregularly regular at 26-31 days. Of course the cycle right before my first IVF was only 22 or 23 days long. Does my body love getting those injections so much that it's hurrying things along this time too?
But seriously - isn't it weird to be getting my period while taking bcp? I've only been taking it for 10 days and only have four more to go.
I am so friggin' confused and freaking out a bit. Any ideas anyone? I've got a call into my RE's office, but they haven't called back. My drugs don't arrive until next Wednesday or Thursday because I ordered them from bloody (no pun intended) old England.
Ugh - I was so looking forward to a nice weekend before the madness starts up again and now I have this to worry about.
I've now heard from my RE's office as well as quite a few commenters (THANK YOU!) that this is pretty normal. I'm supposed to just let it flow and show up for my baseline as planned next Saturday.